# SDR 2000UALA00529

- Difficulty date: September 5, 2000
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 68,328 hours, 17,167 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT RUDDER TRIM INOP.  RTF. REPLACED AILERON AND RUDDER TRIM CONTROL MODULE, OPS CHECK OK.
